# SDR COMA9760044

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct Assy
- Part number: 14458101
- Condition: Leaking
- Location: Left
- Stage of operation: TO
- Nature of condition: J, M
- Precautionary procedure: C, D

## Discrepancy

A 14TH STAGE ANTI-ICE DUCT WARNING DURING TAKEOFF.  REPLACED A DEFECTIVE SECTION OF 14TH STAGE BLEED AIR DUCT IN THE LEFT HAND GEAR WELL.
